JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIVARIATE COUPLED FIXED POINT THEOREMS ON ORDERED PARTIAL METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIVARIATE COUPLED FIXED POINT THEOREMS ON ORDERED PARTIAL METRIC SPACES
Lee, Hosoo; Kim, Sejong;
  PDF(new window)
 Abstract
A partial metric, also called a nonzero self-distance, is motivated by experience from computer science. Besides a lot of properties of partial metric analogous to those of metric, fixed point theorems in partial metric spaces have been studied recently. We establish several kinds of extended fixed point theorems in ordered partial metric spaces with higher dimension under generalized notions of mixed monotone mappings.
 Keywords
fixed point;mixed monotone property;partial metric space;
 Language
English
 Cited by
1.
Multivariate fixed point theorems for contractions and nonexpansive mappings with applications, Fixed Point Theory and Applications, 2016, 2016, 1  crossref(new windwow)
2.
Unified multi-tupled fixed point theorems involving mixed monotone property in ordered metric spaces, Cogent Mathematics, 2016, 3, 1  crossref(new windwow)
 References
1.
M. Abbas, M. Ali Khan, and S. Radenovic, Common coupled fixed point theorems in cone metric spaces for w-compatible mappings, Appl. Math. Comput. 217 (2010), no. 1, 195-202. crossref(new window)

2.
T. Abdeljawad, E. Karapinar, and K. Tas, Existence and uniqueness of a common fixed point on partial metric spaces, Appl. Math. Lett. 24 (2011), no. 11, 1900-1904. crossref(new window)

3.
R. P. Agarwal, Z. Kadelburg, and S. Radenovic, On coupled fixed point results in asymmetric G-metric spaces, J. Ineq. Appl. 2013 (2013), 528; doi:10.1186/1029-242X-2013-528. crossref(new window)

4.
V. Berinde and M. Borcut, Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces, Nonlinear Anal. 74 (2011), no. 15, 4889-4897. crossref(new window)

5.
M. Berzig and B. Samet, An extension of coupled fixed point's concept in higher dimension and applications, Comput. Math. Appl. 63 (2012), no. 8, 1319-1334. crossref(new window)

6.
T. G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. 65 (2006), no. 7, 1379-1393. crossref(new window)

7.
W.-S. Du, Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi- Takahashi's condition in quasiordered metric spaces, Fixed Point Theory Appl. 2010 (2010), Art. ID 876372, 9 pp.

8.
J. Harjani, B. Lopez, and K. Sadarangani, Fixed point theorems for mixed monotone operators and applications to integral equations, Nonlinear Anal. 74 (2011), no. 5, 1749-1760. crossref(new window)

9.
M. Imdad, A. Sharma, and K. P. R. Rao, n-tupled coincidence and common fixed point results for weakly contractive mappings in complete metric spaces, Bull. Math. Anal. Appl. 5 (2013), no. 4, 19-39.

10.
Z. Kadelburg, H. K. Nashine, and S. Radenovic, Coupled fixed points in partial metric spaces, J. Adv. Math. Studies 6 (2013), no. 1, 159-172.

11.
E. Karapinar, Coupled fixed point theorems for nonlinear contractions in cone metric spaces, Comput. Math. Appl. 59 (2010), no. 12, 3656-3668. crossref(new window)

12.
E. Karapinar, A. Roland, J. Martinez-Moreno, and C. Roland, Meir-Keeler type multidimensional fixed point theorems in partially ordered metric spaces, Abstr. Appl. Anal. 2013 (2013), Art. ID 406026, 9 pp.

13.
V. Lakshmikantham and L. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal. 70 (2009), no. 12, 4341-4349. crossref(new window)

14.
N. V. Luong and N. X. Thuan, Coupled fixed points in partially ordered metric spaces and application, Nonlinear Anal. 74 (2011), no. 3, 983-992. crossref(new window)

15.
S. G. Matthews, Partial metric topology, Papers on general topology and applications (Flushing, NY, 1992), 183-197, Ann. New York Acad. Sci., 728, New York Acad. Sci., New York, 1994.

16.
H. K. Nashine, Z. Kadelburg, R. P. Pathak, and S. Radenovic, Coincidence and fixed point results in ordered G-cone metric spaces, Math. Comput. Modelling 57 (2013), no. 3-4, 701-709. crossref(new window)

17.
H. K. Nashine, Z. Kadelburg, and S. Radenovic, Coincidence and fixed point results under generalized weakly contractive condition in partially ordered G-metric spaces, Filomat 27 (2013), no. 7, 1333-1343. crossref(new window)

18.
H. K. Nashine, Z. Kadelburg, and S. Radenovic, Common fixed point theorems for weakly isotone increasing mappings in ordered partial metric spaces, Math. Comput. Modelling 57 (2013), no. 9-10, 2355-2365. crossref(new window)

19.
M. Paknazar, M. E. Gordji, M. D. L. Sen, and S. Vaezpour, N-fixed point theorems for nonlinear contractions in partially ordered metric spaces, Fixed Point Theory Appl. 2013 (2013), no. 111, 15 pp. crossref(new window)

20.
S. Radenovic, Remarks on some coupled fixed point results in partial metric spaces, Nonlinear Funct. Anal. Appl. 18 (2013), no. 1, 39-50.

21.
S. Radenovic, Remarks on some recent coupled coincidence point results in symmetric G- metric spaces, J. Operators 2013 (2013), Art. ID 290525, 8 pages.

22.
S. Radenovic, Remarks on some coupled coincidence point results in partially ordered metric spaces, Arab J. Math. Sci. 20 (2014), no. 1, 29-39. crossref(new window)

23.
A. Roldan, J. Martinez-Moreno, and C. Roldan, Multidimensional fixed point theorems in partially ordered complete metric spaces, J. Math. Anal. Appl. 396 (2012), no. 2, 536-545. crossref(new window)

24.
B. Samet, Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear Anal. 72 (2010), no. 12, 4508-4517. crossref(new window)

25.
B. Samet, C. Vetro, and F. Vetro, From metric spaces to partial metric spaces, Fixed Point Theory Appl. 2013 (2013), no. 5, 11 pp. crossref(new window)

26.
S. Sedghi, I. Altun, and N. Shobe, Coupled fixed point theorems for contractions in fuzzy metric spaces, Nonlinear Anal. 72 (2010), no. 3-4, 1298-1304. crossref(new window)

27.
O. Valero, On Banach fixed point theorems for partial metric spaces, Appl. Gen. Topol. 6 (2005), no. 2, 229-240. crossref(new window)